MAUDE Adverse Event Report: STRYKER GMBH ANCHORAGE PLATE UTILITY / 4 HOLES - SYMMETRIC; PLATE, FIXATION, BONE

STRYKER GMBH ANCHORAGE PLATE UTILITY / 4 HOLES - SYMMETRIC; PLATE, FIXATION, BONE
Catalog Number PLP40280
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
It was reported that a few months after the surgery, the plate broke.The patient underwent a revision surgery.

Brand Name
ANCHORAGE PLATE UTILITY / 4 HOLES - SYMMETRIC
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key25626834
Report Number0008031020-2026-00787
Device Sequence Number15706159
Product Code HRS
UDI-Device Identifier07613252260912
UDI-Public07613252260912
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K083447
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberPLP40280
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/29/2026
Initial Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown